# SDR R61A201207310397

- Difficulty date: July 31, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 10,568 hours, 8,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FWD AISLE EMERGENCY LIGHT INOP.  MX REPORTS ITS AN EMERGENCY BATTERY PACK.  FOLLOWED FIM, RESET, OPS CHECK GOOD.
